Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Pregnant, on fragmin injections, cramps in leg. Is it due to medication?

i am 5 month pregnant with my second child. when i had given birth to my first child i ended up with a dvt so now i am on fragmin injections . i have had a cramp in both my legs for the past week or so and it has not come really bad pain yet i am just wondering if the cramp is anything to worry about and if my medication is the cause. i have had the cramp twice already really bad.
Asked On : Mon, 11 Jun 2012
Answers:  1 Views:  91
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
The reason for leg cramps are numerous at this stage of medical condition.

Pregnancy can cause leg cramps.
Faulty postures
Non resting states

Address the issues which does not require a doctor's attention like faulty posture, prolonged standing, adequate water intake and ample rest. If still the problem continues to increase after a day, it notifies a doctor's visit.

Answered: Mon, 11 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor